Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 22, 2023, 1:53 PM CST for Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri; Monroe County, Randolph County, Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2023, 1:53 PM CST (19:53 UTC)
- Expired
- Feb 22, 2023, 2:45 PM CST
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 12:20 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 653 m²/s²
- 0-3 km storm-relative helicity
- 724 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
545
WUUS53 KLSX 221953
SVRLSX
ILC133-157-MOC099-186-187-222045-
/O.NEW.KLSX.SV.W.0010.230222T1953Z-230222T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
153 PM CST Wed Feb 22 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southwestern Monroe County in southwestern Illinois...
Western Randolph County in southwestern Illinois...
Southeastern Jefferson County in east central Missouri...
Ste. Genevieve County in southeastern Missouri...
St. Francois County in southeastern Missouri...
* Until 245 PM CST.
* At 153 PM CST, severe thunderstorms were located along a line
extending from near Crystal City to near Desloge to near Roselle,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Weingarten and Rocky Ridge around 210 PM CST.
Other locations in the path of these severe thunderstorms include
Bloomsdale, Red Bud, Womac, Ste. Genevieve and St. Mary.
This includes Interstate 55 in Missouri between exits 141 and 170.
This also includes St. Joe State Park, Hawn State Park, Felix Valle
House State Park, and Missouri Mines Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and southeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and southeastern and east central Missouri.
&&
LAT...LON 3765 9059 3786 9050 3817 9048 3822 9003
3822 8989 3795 8993 3787 8995 3781 9001
3767 9011 3764 9015
TIME...MOT...LOC 1953Z 259DEG 31KT 3817 9038 3787 9042 3753 9051
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM3 follow-up statements
023
WWUS53 KLSX 222008
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
208 PM CST Wed Feb 22 2023
ILC133-157-MOC099-186-187-222045-
/O.CON.KLSX.SV.W.0010.000000T0000Z-230222T2045Z/
Monroe IL-Randolph IL-Jefferson MO-Ste. Genevieve MO-St. Francois MO-
208 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR SOUTHWESTERN MONROE...WESTERN RANDOLPH...SOUTHEASTERN
JEFFERSON...STE. GENEVIEVE AND EASTERN ST. FRANCOIS COUNTIES...
At 208 PM CST, severe thunderstorms were located along a line
extending from 7 miles southeast of Crystal City to Bloomsdale to
near Junction City, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ste. Genevieve, Red Bud and Evansville.
This also includes Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and southeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3765 9043 3796 9035 3818 9032 3822 9003
3822 8989 3795 8993 3787 8995 3781 9001
3767 9011 3764 9015
TIME...MOT...LOC 2008Z 247DEG 45KT 3817 9026 3801 9020 3761 9031
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM396
WWUS53 KLSX 222021
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
221 PM CST Wed Feb 22 2023
MOC099-222030-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-230222T2045Z/
Jefferson MO-
221 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and southeastern Missouri.
LAT...LON 3765 9033 3804 9013 3820 9019 3822 9003
3822 8989 3795 8993 3787 8995 3781 9001
3767 9011 3764 9015
TIME...MOT...LOC 2020Z 257DEG 42KT 3821 9006 3805 9000 3765 9020
$$
ILC133-157-MOC186-187-222045-
/O.CON.KLSX.SV.W.0010.000000T0000Z-230222T2045Z/
Monroe IL-Randolph IL-Ste. Genevieve MO-St. Francois MO-
221 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR SOUTH CENTRAL MONROE...WESTERN RANDOLPH...EASTERN STE. GENEVIEVE
AND SOUTHEASTERN ST. FRANCOIS COUNTIES...
At 220 PM CST, severe thunderstorms were located along a line
extending from near Red Bud to near Evansville to near Womac, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ste. Genevieve, Red Bud, Evansville, St. Mary, Womac, Coffman,
Prairie Du Rocher, Prairie, Ruma, Renault, Kellogg, Ames, Roots,
Modoc, Minnith, Libertyville and River Aux Vases.
This also includes Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and southeastern Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3765 9033 3804 9013 3820 9019 3822 9003
3822 8989 3795 8993 3787 8995 3781 9001
3767 9011 3764 9015
TIME...MOT...LOC 2020Z 257DEG 42KT 3821 9006 3805 9000 3765 9020
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM413
WWUS53 KLSX 222038 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
238 PM CST Wed Feb 22 2023
ILC133-157-MOC186-187-222048-
/O.EXP.KLSX.SV.W.0010.000000T0000Z-230222T2045Z/
Monroe IL-Randolph IL-Ste. Genevieve MO-St. Francois MO-
238 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONROE...WESTERN
RANDOLPH...EASTERN STE. GENEVIEVE AND SOUTHEASTERN ST. FRANCOIS
COUNTIES WILL EXPIRE AT 245 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and southeastern Missouri.
LAT...LON 3765 9033 3804 9013 3820 9019 3822 9003
3822 8989 3795 8993 3787 8995 3781 9001
3767 9011 3764 9015
TIME...MOT...LOC 2038Z 270DEG 31KT 3823 8990 3807 8984 3768 9004
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 11:31 AM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 22, 11:31 AM CST, 2 hours 22 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1131 AM CST Wed Feb 22 2023 .SHORT TERM... (Through Late Thursday Afternoon) Issued at 350 AM CST Wed Feb 22 2023 At the surface as of 09z this morning, a warm front located along I- 70 continues to lift slowly northward with a second warm front lifting northward into southern MO. This second warm front is anticipated to also lift northward into the CWA this morning, merging with the first warm front as it becomes stationary near northeastern MO/west-central IL. A 50+kt southwesterly LLJ ascending over these warm fronts will continue to facilitate strong low-level WAA and moisture transport through the CWA. Where WAA and moisture transport have been maximized north of the warm fronts, a wave of elevated showers and thunderstorms developed earlier near northeastern MO/west-central IL, but has since lifted northeast. However, additional elevated showers and thunderstorms will be possible through mid-morning,especially along/north of the warm fronts, where low-level WAA will be strongest. Given MUCAPE of 500 to 1000 J/kg and mid-level lapse rates of 7 to 8 C/km, small to perhaps marginally severe hail will be possible with the deepest convection. As a mid-level shortwave trough ejects northeastward through the Southern Plains and Midwest today, another round of showers and thunderstorms is expected to develop along a Pacific front across OK and northern TX, then traverse the CWA between mid-morning and evening with the potential for thunderstorms to be strong to severe. In previous forecasts, there had been concerns on the amount of surface-based instability to be available to thunderstorms across the warm sector. But most recent short-term guidance trends are for relatively greater surface-based instability to be present, leading to less conditionality and an overall greater severe thunderstorm threat. Upstream observations early this morning show the warm sector to the south of the second warm front across the lower Mississippi River Valley characterized by temps around 70 F and dewpoints in the low- 60s F, even at this early hour. There is not much reason to believe that significant modifications would take place as the warm sector is advected northward into the CWA through the morning, with temps forecast to be around 70 F despite insolation heavily muted by abundant clouds and dewpoints in the upper 50s to around 60 F. Latest short-term model guidance indicate swaths of 250 to 500 J/kg SBCAPE could be supported, with the only exception of the NAMnest that still holds on to a low-level warm layer compensating SBCAPE. With strong wind shear in place, this low-CAPE type environment should be sufficient for at least a couple strong to severe thunderstorms. The current expectation is for convection to be organized into a QLCS with the potential for a couple supercells to be embedded in or develop just ahead of the QLCS. With 40 to 50-kt storm motion, around 50-kt 0-3 km wind shear, and 50+ kt flow only 3 kft above the surface; the main threat will be damaging winds. However, a couple brief weak tornadoes will be possible given strong low-level shear and the potential for QLCS mesovortex development. ELs are expected to be relatively low, so lightning could be limited even with severe convection. The threat for severe thunderstorms will be greatest from 10 am to 6 pm, sweeping from west to east. Showers and thunderstorms should quickly exit to the east this evening. An upper-level through is anticipated to pivot across the Central Plains tonight into Thursday morning, pushing a cold front eastward through the CWA during that time. With deep moisture tethered to today's mid-level shortwave trough, passage of the cold front will likely be dry with the main impacts anticipated to be the onset of low-level CAA and strong westerly surface winds with pronounced post-frontal pressure rises and gradient. Increasingly deep BL mixing facilitated by CAA and insolation after sunrise on Thursday will also contribute to occasional wind gusts of 30 to 40, primarily in central/northeastern MO and west-central IL from morning into early afternoon. In addition to the breezy conditions, temps will generally be falling 15 to 20 F through the day with high temps occurring during the morning. Pfahler .LONG TERM... (Thursday Night through Tuesday) Issued at 350 AM CST Wed Feb 22 2023 The post-frontal airmass will be most felt Thursday night into Friday with temps forecast to be below average. However, weak low- level WAA is expected to ensue by Friday evening. At upper levels, a very broad ridge will also become firmly established over the central and eastern CONUS. Low-level WAA and an equatorward upper- level jet streak entrance region could produce light precip across the CWA Friday night into Saturday morning. However, there is question to whether any precip would be measurable, given that moisture will not be particularly abundant and ascent will be very weak with neutral to slightly rising mid-level height tendencies. Thereafter and through the day Sunday, predominantly dry conditions are forecast with temps returning to above average by Sunday, thanks to bouts of WAA. Global model guidance are in consensus that the next opportunity for widespread precip will take place Sunday night into Monday as an upper-level trough, initially closed off near the Baja California coast, is ejected eastward and traverses the central CONUS. There are some disparities among model guidance pertaining to the exact timing and tilt of the trough, but there is agreement that the associated surface cyclone would track to the northwest of the CWA, favoring precip to fall as only rain. Northward Gulf of Mexico moisture return ahead of the trough and the potential for the trough to take on a negative tilt suggest thunderstorms will also be possible. Pfahler && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1125 AM CST Wed Feb 22 2023 Main concern through mid afternoon is an approaching line of storms which should strengthen across east central and southeast Missouri over the next 1-3 hours. Most likely area for severe winds should be from the St. Louis metro terminals and points south and southeast. Maintained wind gusts in the metro terminals of 40 knots, but did delay things about an hour. In addition to the wind gusts with the line, look for a brief period of reduced visibility, to around 1SM or possibly even less. After convection moves off, west/southwest wind gusts of 20-25 knots should be common. Winds should slowly veer more to the northwest with time, and increase in speed Thursday morning. Highest gusts should be at KUIN early Thursday, with gusts around 30 knots. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Feb 22, 4:15 AM CST, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 415 AM CST Wed Feb 22 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 415 AM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are likely today across the region. Some thunderstorms will be strong to severe from mid-morning to evening with damaging winds the primary threat. However, a couple brief, weak tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Sunday night into early Monday morning in portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Feb 22, 8:21 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 2 SSE JERSEYVILLE 39.09N 90.30W
02/22/2023 E0.70 INCH JERSEY IL PUBLIC
HAIL COVERED THE GROUND ON HIGHWAY 67 NEAR
JERSEYVILLE.
&&
CKLocal storm report, Feb 22, 8:28 AM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:31 AM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:35 AM CST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL 3 N DEER PLAIN 38.97N 90.54W
02/22/2023 E1.00 INCH JERSEY IL PUBLIC
HAIL THE SIZE OF THUMB NAILS, WITH SOME UP
TO SIZE OF QUARTER.
&&
CKLocal storm report, Feb 22, 1:15 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
115 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND GST 1 SW WENTZVILLE 38.81N 90.87W
02/22/2023 E70 MPH ST. CHARLES MO TRAINED SPOTTER
YARD FURNITURE TOSSED.
&&
CARNEYLocal storm report, Feb 22, 1:48 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
148 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND GST 3 NNE ORCHARD FARMS 38.92N 90.43W
02/22/2023 M60 MPH ST. CHARLES MO ASOS
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:18 AM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 32 min |
| Feb 22, 7:41 AM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 34 min |
| Feb 22, 11:58 AM CST | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 3 more | 62 min |
| Feb 22, 12:08 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 67 min |
| Feb 22, 12:24 PM CST | Tornado Warning | LSX | Franklin, Saint Charles, Warren | 51 min |
| Feb 22, 12:34 PM CST | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 56 min |
| Feb 22, 12:41 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 64 min |
| Feb 22, 1:03 PM CST | Tornado Warning | LSX | Saint Charles | 27 min |
| Feb 22, 1:57 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles | 63 min |
| Feb 22, 2:01 PM CST | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Monroe, Saint Clair, Washington | 59 min |
| Feb 22, 2:26 PM CST | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 64 min |
| Feb 22, 2:51 PM CST | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion, Washington | 54 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.